# SDR CA190408007

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 23,058 hours
- System (JASC): 3200 · Landing Gear System
- Part: Bolt
- Part number: 9323517160
- Condition: Broken
- Location: Fork Bearing
- Component: Fork Bearing, Pilats
- Component part number: 5325012044
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAXIING OUT FROM THE HANGAR AND HEARD A LOUD BANG AS THEY WERE TURNING RIGHT. THE RIGHT HAND RUDDER PEDDLE WENT TO THE FLOOR AND THE AIRCRAFT WAS UNABLE TO TURN RIGHT WITHOUT THE USE OF BRAKES. IT WAS ABLE TO TURN LEFT. THE CREW SHUT DOWN AND AIRCRAFT WAS TOWED BACK TO THE HANGAR. UPON INSPECTION, IT WAS FOUND THAT THE STEERING BOLT THAT ATTACHED THE FORK BEARING TO THE FUSELAGE MOUNTING BRACKET HAD SHEARED OFF. THERE WAS NOTHING FOUND WITH THE RUDDER OR STEERING SYSTEMS THAT WOULD HAVE PREVENTED THE OPERATION OF THE STEERING MECHANISM AND CAUSED EXTRA FORCE TO BE APPLIED TO BREAK THE BOLT. BOLT, FORK BEARING, BRACKET AND ATTACHMENT BRACKET WERE REPLACED AND NEW HARDWARE INSTALLED. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER FAULTS FOUND. (TC# 20190408007)
